The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 4, Number 1 (1994), 124-148.
Stability of Generalized Jackson Networks
In this paper we study open generalized Jackson networks with general arrival streams and general service time distributions. Assuming that the arrival rate does not exceed the network capacity and that the service times possess conditionally bounded second moments, we deduce stability of the network by bounding the expected waiting time for a customer entering the network. For Markovian networks we obtain convergence of the total work in the system, as well as the mean queue size and mean customer delay, to a unique finite steady state value.
Ann. Appl. Probab., Volume 4, Number 1 (1994), 124-148.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Meyn, S. P.; Down, D. Stability of Generalized Jackson Networks. Ann. Appl. Probab. 4 (1994), no. 1, 124--148. doi:10.1214/aoap/1177005203. https://projecteuclid.org/euclid.aoap/1177005203